Medical Specialty >> Reproductive Medicine
Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Male Sexual Disorders
Question: Intercourse problem
|jetskey - Fri Jan 26, 2007 12:37 pm||
I'm 20 year old male and I started having unprotacted sex with my longtime gilfriend. however I'm uncircumsized and everything was fine when we had sex with condoms but now at the beggining of the intercource my penis hurts because my forskin hole doesnt want to strech to pull back on my penis. As we continue to have sex the skin ends up pulling back but it cuts off the blood circulation and my penis head basicly becomes numm... And I cant orgasm. Is this normal or what should I do?
Thanks in advance
|Dr. Chan Lowe - Fri Jan 26, 2007 8:04 pm||
What you are describing may be a condition called phimosis in which the foreskin does not open fully causing difficulty with retracting the foreskin.
This can be a serious condition if the foreskin does retract fully then gets caught behind the head of the penis. This can cut off blood supply to the head of the penis and is considered an emergency.
A circumcision is currative. Recently there have been some studies using a high potency steroid cream on the tip of the foreskin twice a day for a month. This has been shown to sometimes cause the skin to loosen enough to resolve the problem. This may be worth a try. In the US, such steroid creams are by prescription only. Also, high potency steroid creams can have side effects if too much is used. As such I would recommend that you be evaluated by your doctor.
One note, if your foreskin is tight you should never force it behind the head of the penis as it can be come trapped and cut off blood flow. If this does happen, seek medical attention right away.
Hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.